# SDR ASAA2013060494987

- Difficulty date: June 4, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 19,963 hours, 6,147 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL THE LT PACK LIGHT ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED PACK/ZONE BITE TEST OF BOTH CONTROLLERS.  FOUND RAM ACTUATOR FAULT ON CONT NR 1, RESET.  RAN BITE SEVERAL TIMES WITH NO FAULTS.  RAN PACKS FOR 10 MIN.  NO FAULTS NOTED.  INTERMITTENT FAULT.  TEST GOOD IAW TASK 21-61-00-700-806-002.
